# SDR UPS05644142

- Difficulty date: March 19, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES IN CENTER JUMP SEAT HAS CRACKED LENS.  REMOVED AND REPLACED SMOKE GOGGLES IN CENTER JUMP SEAT AS REQ'D REF AM 25-64-00.
